# SDR UPS00832119

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123, FLOOR PANEL,  STA 580 - 759 HAS CORROSION ON UPPER SKIN.     REMOVED CORROSION,  FOUND OUT OF LIMITS FROM FS 620 - 759 IAW 53-20-0 FIG 1F. REPLACE  FLOOR PANEL PN 52772658-15300.  DRILLED IAW 51-1-21. ALODINED & PRIMED IAW DC8 SRM 51-1-8. FLOORBOARD TO BE INSTALLED ON UPS T/C NR 0452, TIMCO OPS 34.
